International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 3, Part C

New approach to almost periodicity in to pological dynamics


Author(s): Dr. Satya Prakash Gupta

Abstract: In this short paper we try to concerned with vector valued functions but for our first considerations, we restrict our attention to complex valued function of real variables Furthermore, we assume that all function considered in this section are continuous and make no further note of the matter. We want to make some basic observations before we proceed and for this we first define almost periodic function due to Bochner [1].

Pages: 268-269 | Views: 19 | Downloads: 3

Download Full Article: Click Here
How to cite this article:
Dr. Satya Prakash Gupta. New approach to almost periodicity in to pological dynamics. Int J Stat Appl Math 2018;3(3):268-269.
Call for book chapter
International Journal of Statistics and Applied Mathematics